# SDR GTIA030466

- Difficulty date: May 5, 2003
- Submitted: July 11, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Condition: Cracked
- Location: Fuel Service
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE STATION XRS 240 REFUELING ACCESS DOOR CRACKED AND WORN ON INTERIOR.  REMOVED REFUELING ACCESS DOOR.  INSTALLED NEW FUEL DOOR.  (M)
